# SDR SWIA2025032800024

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N572GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10117
- Aircraft time: 42,112 hours, 31,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD SIDE POST HAS A CRACK AT TOP BARREL NUT HOLE. (FILED CLOSED)COMPLETED REMOVAL AND REPLACEMENT OF LH WINDSCREEN POST WITH NEW PART P/N 601R33223-1 IN REFERENCE TO CRJ550 SRM 53-11-35/51-42-21/51-40-11 AND INSTALLATION DWG#CC670-33055 REV F
